# SDR PLGA971208D

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt/Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BGR - DURING C-CHECK, FOUND LEFT AND RIGHT FLAPS CRACKED IN REAR SPAR AT WS 142.  REPAIRED IAW SAAB SRM 57-80-10, PAGES 208-214.  (X)
